Some commutativity theorems for s-unital rings with constraints on commutators.
Abujabal, H.A.S. ; Perić, V.
Publications de l'Institut Mathématique. Nouvelle Série, Tome 52(66) (1992), p. 86-94 / Harvested from The Electronic Library of Mathematics
Publié le : 1992-01-01
MISANU-ID : j_publ_0001600
EUDML-ID : urn:eudml:doc:258543
@article{00528869,
     title = {Some commutativity theorems for },
     journal = {Publications de l'Institut Math\'ematique. Nouvelle S\'erie},
     volume = {52(66)},
     year = {1992},
     pages = {86-94},
     zbl = {0796.16026},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00528869}
}
Abujabal, H.A.S.; Perić, V. Some commutativity theorems for . Publications de l'Institut Mathématique. Nouvelle Série, Tome 52(66) (1992) pp. 86-94. http://gdmltest.u-ga.fr/item/00528869/